Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Cymbalta and confusion

Premium Questions

Dr.    Alexander H. Sheppe MD

failed to give her cymbalta medicine and now she is suffering with confusion, hallucinations etc. she is not in her right mind. my dad took her to a neurologist who put her back on Cymbalta and... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr.   Sudhir Kumar MD

mg tegretol and 60 mg Cymbalta [newly added]. I am assuming that the Cymbalta will help eliminate ..., and especially since I started taking Tegretol in December, I have been very confused. In writing... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr.    Alexander H. Sheppe MD

I m having severe withdrawal symptoms from Cymbalta (Protracted withdrawal syndrom) even 4 months ... of using them, and few moths later rapidly lowered dose of Cymbalta twice time (of course I had no idea ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr.    Alexander H. Sheppe MD

I'm having severe withdrawal symptoms from Cymbalta (Protracted Cymbalta discontinuation syndrom ... after 1 year of using them, and few moths later rapidly lowered dose of Cymbalta twice time (of... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Suma Parinam MD

side effects(dazed and confused in the am, dry mouth ) and I also take 100mg of Tramadol each day for nerve damage and weakness to my right leg. Not feeling great these days. Could Cymbalta be a substitute ... View answer

Answered by : Dr. Suma Parinam ( General & Family Physician)

Public Forum Discussions

Dr. Akhtarhusian Ghausi MD

i have been taking cynbalta 30 mgs a day for five years and twie i believe its landed me in the hispital I beleive the cymbalta makes me feel ill and confused and makes my heart beat fast but the drs say ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.  Nishad BN MD

HI. I stopped taking Cymbalta for Fibromyalgia and Major Depression because it became to expensive ... times for 3 months each. It did not work. I became more adjitated SP? and confused. Is there any ... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)
Dr.   Shafi Ullah Khan MD

I would like to know if there is any problems with mixing cymbalta, zoloft, and percocet together ... started taking the drug is talking out of her head out of sorts confused now. she does take the other two ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr.  Chobufo Ditah MD

My Doctor put me on the generic to cymbalta 3 months ago, I have been on 90 mgs. I ve been having severe headaches and confusion for the last month or two. I knew something was not right but was too ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

I just started 20mg of Vivance and today was day 3....tapered off of Cymbalta and stopped klonipin with last dose of Klonipin .(25 am and .25 pm) Monday morning and last cymbalta last evening..(20 mg) I had ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)

Mobile Questions and Answers

Dr. Tanmay Bansal MD

WELCOME TO HCM. I think u r weaning off from cymbalta at a very fast rate. The dose of cymbalta should be gradually reduced when therapy is discontinued to prevent symptoms of withdrawal. U r getting its...

Dr. Prakash H Muddegowda MD

You can go for duvanta or dulife or dulot. Changing the main drug is not advisable without discussing with your doctor. For alternatives, Citalopram or mitrazapine can be tried. However, slow reduction of dose over months...